Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 12, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Jun 6, 2024, 7:13 PM EDT for Orange County, Seminole County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2024, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 6, 2024, 7:30 PM EDT
- In force
- 17 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Orange County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 78 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1568 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
725
WFUS52 KMLB 062313
TORMLB
FLC095-117-062345-
/O.NEW.KMLB.TO.W.0012.240606T2313Z-240606T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
713 PM EDT Thu Jun 6 2024
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
South central Seminole County in east central Florida...
Central Orange County in east central Florida...
* Until 745 PM EDT.
* At 712 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Azalea Park, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Oviedo, Winter Springs, and Winter Park around 720 PM EDT.
Other locations impacted by this tornadic thunderstorm include Aloma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2846 8132 2852 8138 2875 8130 2858 8104
TIME...MOT...LOC 2312Z 225DEG 17KT 2855 8130
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Heil2 follow-up statements
045
WWUS52 KMLB 062321
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
721 PM EDT Thu Jun 6 2024
FLC095-117-062345-
/O.CON.KMLB.TO.W.0012.000000T0000Z-240606T2345Z/
Seminole FL-Orange FL-
721 PM EDT Thu Jun 6 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SOUTH
CENTRAL SEMINOLE AND CENTRAL ORANGE COUNTIES...
At 721 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Azalea Park, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Oviedo, Winter Springs, and Winter Park around 730 PM EDT.
Chuluota around 750 PM EDT.
Other locations impacted by this tornadic thunderstorm include Aloma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2849 8134 2852 8138 2875 8130 2860 8107
TIME...MOT...LOC 2321Z 223DEG 16KT 2856 8131
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Heil749 WWUS52 KMLB 062330 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 730 PM EDT Thu Jun 6 2024 FLC095-117-062340- /O.CAN.KMLB.TO.W.0012.000000T0000Z-240606T2345Z/ Seminole FL-Orange FL- 730 PM EDT Thu Jun 6 2024 ...THE TORNADO WARNING FOR SOUTH CENTRAL SEMINOLE AND CENTRAL ORANGE COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. However small hail and gusty winds are still possible with this thunderstorm. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Melbourne. LAT...LON 2849 8134 2852 8138 2875 8130 2860 8107 TIME...MOT...LOC 2328Z 225DEG 17KT 2859 8128 $$ Heil
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:55 PM EDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 6, 2:55 PM EDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 255 PM EDT Thu Jun 6 2024 ...New DISCUSSION, MARINE, FIRE WEATHER, CLIMATE... .DISCUSSION... Issued at 255 PM EDT Thu Jun 6 2024 -Slight risk for severe storms through early evening. -Hot conditions forecast through the weekend, with near record highs and heat index values in the 102 to 107 range. -Sensitive fire weather conditions continue through this weekend. Current...The heat is on this afternoon with temps reaching 97 degrees at 2pm at Orlando Intl Airport and Orlando Exec. SPC has also upgraded the severe weather risk during the late afternoon and early evening with isolated to scattered strong to severe storms with the potential for hail and downburst winds. The concern window for severe storms will be from 4pm to 7pm mainly inland across the interior and well inland portions of the coastal counties. Tonight...Scattered ongoing strong to severe storms will be across the interior with activity propogating south across the interior along bounbdaries and also advecting back toward the east coast this evening. Should see much of the convection decrease in coverage across southern portions of the forecast area into late evening and/or push eastward across the Atlantic waters. Lows tonight in the lower to mid 70s. Friday...Another approaching mid level shortwave trough will enhance afternoon convection during the mid to late afternoon. The GFS indicate some drying across the north in the H9-H8 layer but substantial CAPE and afternoon heating should allow for scattered storms north and numerous showers and storms across the south half of the forecast area. High temps will continue above normal from 95 to 97 across the interior and 92-94 closer to the east coast. Heat indices look to top out just below advisory thresholds from 103-107 in afternoon hours. Saturday-Sunday...Low level WSW flow and some drying in the low levels will make for a hot weekend. Highs will reach the mid 90s near the coast and upper 90s across the interior. Area heat indices area forecast to reach up to 106-109 in a few spots which may require heat headlines this weekend. Have trimmed the NBM rain chances based on mid range model guidance and MOS values. It appears northern areas may only see isolated storms with scattered coverage across the central and south each afternoon. Monday...Another hot day is forecast with highs in the mid to upper 90s, an increase in moisture should allow for an uptick in afternoon showers and storms along the east coast sea breeze as it moves into the southern interior with slower progression inland north of the Cape expected. Tue-Thu...Deeper moisture will move northward from south Florida into mid to latter part of next week as mid level trough progresses through the Southeast. Tempered daily shower and storm chances slightly but still rising to 70 percent by mid week. Higher coverage of showers and storms by Wed-Thu, should reduce high temps to around 90 with heat index values from 100 to 105 degrees. && .MARINE... Issued at 255 PM EDT Thu Jun 6 2024 Friday-Monday...Boating conditions remain generally favorable into late week and through the weekend. Weak front will approach north Florida late Friday and settle near to just north of the waters into the weekend before it gradually fades. This will shift the ridge axis of high pressure over the west Atlantic southward through the period, with winds generally out of the W/SW each day backing to the S/SE each afternoon with the developing east coast sea breeze. Wind speeds 5-10 knots in the morning, increase up to 10-15 knots in the afternoon and evening, with seas 1-3 feet. Scattered offshore moving showers and storms will continue to be possible into Friday afternoon and early evening, but shower and storm chances begin to decrease north of the Cape into the weekend before rising once again into early next week. && .FIRE WEATHER... Issued at 255 PM EDT Thu Jun 6 2024 Thursday-Monday...Sensitive fire weather conditions will exist across the area Fri-Mon, with sensitive to near critical fire weather conditions into the weekend, as hot conditions prevail and ongoing drought conditions persist. Minimum RH values fall to near 40 percent Friday afternoon. Additional scattered showers and storms are possible Friday afternoon. An increase in lightning strikes with this activity, may lead to additional brush fires. Conditions then trend a little drier into the weekend, with Min RH values falling to the mid 30s to low 40s across the interior on Saturday and into the mid to upper 30s across the interior on Sunday. Isolated to scattered showers and storms will again be possible each afternoon, but overall coverage is forecast to be lower. && .CLIMATE... Issued at 255 PM EDT Thu Jun 6 2024 Forecast high temperatures are expected to remain below record values today, but there will be a better chance of tying or breaking some record highs Friday and into the weekend. Record high temperatures for today, June 6th: DAB 6-Jun 100 1998 LEE 6-Jun 98 1998 SFB 6-Jun 101 1998 MCO 6-Jun 101 1927 MLB 6-Jun 101 1998 VRB 6-Jun 97 1998 FPR 6-Jun 100 1998 Record high temperatures for June 7th through the 9th: DAB 7-Jun 97 1985 8-Jun 99 1985 9-Jun 98 1981 LEE 7-Jun 96 2008 8-Jun 96 1985 9-Jun 98 1985 SFB 7-Jun 100 1998 8-Jun 97 1985 9-Jun 99 2006 MCO 7-Jun 98 1927 8-Jun 99 1985 9-Jun 100 1907 MLB 7-Jun 95 2014 8-Jun 97 1980 9-Jun 97 1941 VRB 7-Jun 98 1986 8-Jun 95 1995 9-Jun 94 1994 FPR 7-Jun 95 1998 8-Jun 95 1949 9-Jun 96 1980 && .AVIATION... (18Z TAFs) Issued at 1241 PM EDT Thu Jun 6 2024 IMPACT: TS likely for Greater Orlando terminals, including MCO, between 06/19Z-07/00Z. A 15% risk for storms with severe wind/hail. DISCUSSION: Plentiful instability will overturn this afternoon as the sea breezes collide over the peninsula, sparking scattered to numerous storms between 19Z and 00Z. Gusty winds to 30-50 KT and coin- sized hail are possible in a few storms, along with frequent lightning. Highest coverage will be around Greater Orlando initially before drifting toward the coastal sites through 03Z before diminishing overnight. Prevailing winds will be SW 5-15 KT, except E/SE 8-15 KT for the coastal terminals. VFR except near storms. Overnight, light/variable winds are expected. Another round of SCT storms expected Friday beyond 07/20Z. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 94 74 94 / 20 50 20 20 MCO 73 96 76 97 / 30 50 20 20 MLB 72 93 74 93 / 30 60 40 20 VRB 72 94 73 94 / 50 60 40 30 LEE 74 96 76 97 / 20 50 10 20 SFB 73 97 75 97 / 20 50 20 20 ORL 74 96 76 97 / 30 50 20 20 FPR 71 94 72 93 / 50 60 40 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Volkmer AVIATION...Heil
Hazardous weather outlook, Jun 6, 5:24 AM EDT, 13 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 524 AM EDT Thu Jun 6 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-070200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 524 AM EDT Thu Jun 6 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered to numerous showers and lightning storms will develop toward mid to late afternoon and through this evening, as the sea breeze boundaries move inland and collide across east central Florida, west of I-95. Some of this activity may be able to shift back toward the coast and offshore through late afternoon into early this evening. Strong to isolated severe storms will be possible, with the main threats including frequent lightning strikes, strong to locally damaging wind gusts around 40 to 60 mph, coin-sized hail up to 1 inch in diameter, and locally heavy rainfall of 1 to 3 inches. .EXCESSIVE HEAT IMPACT... Hotter than normal temperatures are forecast today, with highs climbing into the low to mid 90s at the coast and mid to upper 90s across the interior, with peak heat indices between 102 to 107 across east central Florida. If spending extended periods of time outdoors, it is recommended that you take breaks in the shade or in an air conditioned building, and also remain well hydrated. .RIP CURRENT IMPACT... A moderate risk for dangerous rip currents exists at area beaches today. Remember to swim near a lifeguard and never swim alone. .MARINE THUNDERSTORM GUST IMPACT... Any storms that develop will have the potential to produce wind gusts in excess of 34 knots, initially over inland lakes this afternoon and with any storms that push offshore from late this afternoon into this evening. .FIRE WEATHER IMPACT... Sensitive fire weather conditions will continue today, as hotter temperatures and ongoing drought conditions persist over much of east central Florida. Any new or ongoing brush fires may spread rapidly behind the east and west coast sea breeze boundaries, which will push inland and collide across east central Florida, west of I-95 later this afternoon. Higher storm coverage is expected later this afternoon and evening, with an increase in lightning strikes and strong gusty outflow winds possible, which will lead to additional fire weather concerns. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Scattered afternoon showers and lightning storms will be possible into Friday, with overall coverage of this activity decreasing into the weekend. Shower and storm chances then increase again into early next week. Hot temperatures will continue from late week and into the weekend, with near record highs well into the 90s and peak heat indices of 100 to 107. A Moderate to Major Heat Risk is outlooked over much of central Florida. This level of heat can affect anyone without adequate cooling and hydration. Sensitive to near critical fire weather conditions are forecast into late week and this weekend as hotter than normal conditions continue and drought conditions persist. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Weitlich
In the hours before
Special weather statement, Jun 6, 6:25 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Melbourne FL
625 PM EDT Thu Jun 6 2024
FLZ045-053-062300-
Osceola FL-Orange FL-
625 PM EDT Thu Jun 6 2024
...COLLIDING BOUNDARIES WILL CAUSE STRONG THUNDERSTORMS TO DEVELOP
OVER SOUTH CENTRAL ORANGE AND NORTH CENTRAL OSCEOLA COUNTIES THROUGH
700 PM EDT...
At 623 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms developing south of St Cloud and Kissimmee, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orlando, Kissimmee, Saint Cloud, West Lake Toho, and Buena Ventura
Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2842 8144 2837 8100 2799 8127 2807 8135
2808 8135 2808 8136 2818 8146
TIME...MOT...LOC 2223Z 237DEG 14KT 2815 8130
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Jun 6, 6:26 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
626 PM EDT Thu Jun 6 2024
FLZ041-044-046-062300-
Northern Lake County FL-Seminole FL-Inland Volusia FL-
626 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEMINOLE...
NORTHEASTERN LAKE AND SOUTH CENTRAL VOLUSIA COUNTIES THROUGH 700 PM
EDT...
At 625 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orange City, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deltona, Sanford, DeLand, Lake Mary, and Orange City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2875 8141 2899 8142 2901 8124 2876 8114
TIME...MOT...LOC 2225Z 278DEG 8KT 2894 8133
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Jun 6, 6:35 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Melbourne FL
635 PM EDT Thu Jun 6 2024
FLZ045-144-062300-
Orange FL-Southern Lake County FL-
635 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LAKE AND SOUTHWESTERN
ORANGE COUNTIES THROUGH 700 PM EDT...
At 634 PM EDT, Doppler radar was tracking a strong thunderstorm over
Horizon West, or near Bay Lake, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Ocoee, Winter Garden, Windermere, and Bay Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2854 8169 2856 8144 2835 8148 2835 8161
2836 8173
TIME...MOT...LOC 2234Z 275DEG 12KT 2844 8162
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Jun 6, 6:41 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
641 PM EDT Thu Jun 6 2024
FLZ041-044-062315-
Northern Lake County FL-Inland Volusia FL-
641 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND WEST
CENTRAL VOLUSIA COUNTIES THROUGH 715 PM EDT...
At 641 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeLeon Springs, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
DeLand, DeLeon Springs, DeLand Airport, West DeLand, and Forest
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2899 8151 2917 8151 2919 8128 2901 8123
TIME...MOT...LOC 2241Z 265DEG 17KT 2909 8143
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Jun 6, 6:48 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
648 PM EDT Thu Jun 6 2024
FLZ045-046-062315-
Orange FL-Seminole FL-
648 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SEMINOLE AND CENTRAL
ORANGE COUNTIES THROUGH 715 PM EDT...
At 648 PM EDT, Doppler radar was tracking a strong thunderstorm over
University Of Central Florida, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Sanford, Altamonte Springs, Oviedo, and Winter Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2854 8137 2875 8137 2876 8114 2854 8100
TIME...MOT...LOC 2248Z 265DEG 17KT 2859 8122
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Jun 6, 7:00 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
700 PM EDT Thu Jun 6 2024
FLZ041-046-062330-
Seminole FL-Inland Volusia FL-
700 PM EDT Thu Jun 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEMINOLE AND
CENTRAL VOLUSIA COUNTIES THROUGH 730 PM EDT...
At 659 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeBary, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Deltona, Sanford, DeLand, Orange City, and Lake Helen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2902 8117 2880 8114 2880 8142 2881 8142
2884 8140 2887 8137 2889 8137 2889 8135
2890 8136 2892 8136 2892 8135 2895 8135
2900 8133
TIME...MOT...LOC 2259Z 268DEG 13KT 2888 8127
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WatsonThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:59 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
| Jun 6, 5:13 PM EDT | Special Weather Statement | MLB | Okeechobee | 32 min |
| Jun 6, 5:33 PM EDT | Special Weather Statement | MLB | Okeechobee | 27 min |
| Jun 6, 5:49 PM EDT | Special Weather Statement | MLB | Volusia | 26 min |
| Jun 6, 5:51 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jun 6, 5:59 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 31 min |
| Jun 6, 6:08 PM EDT | Special Weather Statement | MLB | Polk | 37 min |
| Jun 6, 6:08 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 37 min |
| Jun 6, 6:13 PM EDT | Special Weather Statement | MLB | Seminole | 32 min |
| Jun 6, 6:17 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 28 min |
| Jun 6, 6:20 PM EDT | Special Weather Statement | MLB | Volusia | 25 min |
| Jun 6, 6:25 PM EDT | Special Weather Statement | MLB | Osceola | 35 min |
| Jun 6, 6:26 PM EDT | Special Weather Statement | MLB | Volusia | 34 min |
| Jun 6, 6:35 PM EDT | Special Weather Statement | MLB | Orange | 25 min |
| Jun 6, 6:38 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 37 min |
| Jun 6, 6:41 PM EDT | Special Weather Statement | MLB | Volusia | 34 min |
| Jun 6, 6:48 PM EDT | Special Weather Statement | MLB | Seminole | 27 min |
| Jun 6, 6:59 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola, Seminole | 31 min |
| Jun 6, 7:00 PM EDT | Special Weather Statement | MLB | Volusia | 30 min |
| Jun 6, 7:26 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole, Volusia | 34 min |
| Jun 6, 7:42 PM EDT | Special Marine Warning | MLB | 63 min | |
| Jun 6, 7:43 PM EDT | Special Weather Statement | MLB | Seminole | 47 min |
| Jun 6, 7:48 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole, Volusia | 2 hr |
| Jun 6, 7:54 PM EDT | Special Weather Statement | MLB | Seminole | 36 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.